Volume 11, Issue 3
Some Perturbation Problems on 2x2 Nonlinear Hyperbolic Conservation Laws

Hongxia Liu & Longwei Lin

DOI:

J. Part. Diff. Eq., 11 (1998), pp. 245-259.

Published online: 1998-11

Preview Purchase PDF 0 736
Export citation
  • Abstract

We study in this paper the perturbation of elementary waves with interactions: overtaking of shock waves belonging to the same characteristic family and penetrating of a shock wave and a rarefaction wave belonging to the different characteristic family for 2 × 2 genuinely nonlinear strictly hyperbolic conservation laws. The entropy solutions for the perturbed problems are obtained by the Glimm's scheme.

  • Keywords

2 × 2 genuinely nonlinear strictly hyperbolic conservation laws perturbed problem elementary waves with interuction

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-11-245, author = {}, title = {Some Perturbation Problems on 2x2 Nonlinear Hyperbolic Conservation Laws}, journal = {Journal of Partial Differential Equations}, year = {1998}, volume = {11}, number = {3}, pages = {245--259}, abstract = { We study in this paper the perturbation of elementary waves with interactions: overtaking of shock waves belonging to the same characteristic family and penetrating of a shock wave and a rarefaction wave belonging to the different characteristic family for 2 × 2 genuinely nonlinear strictly hyperbolic conservation laws. The entropy solutions for the perturbed problems are obtained by the Glimm's scheme.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5568.html} }
TY - JOUR T1 - Some Perturbation Problems on 2x2 Nonlinear Hyperbolic Conservation Laws JO - Journal of Partial Differential Equations VL - 3 SP - 245 EP - 259 PY - 1998 DA - 1998/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5568.html KW - 2 × 2 genuinely nonlinear strictly hyperbolic conservation laws KW - perturbed problem KW - elementary waves with interuction AB - We study in this paper the perturbation of elementary waves with interactions: overtaking of shock waves belonging to the same characteristic family and penetrating of a shock wave and a rarefaction wave belonging to the different characteristic family for 2 × 2 genuinely nonlinear strictly hyperbolic conservation laws. The entropy solutions for the perturbed problems are obtained by the Glimm's scheme.
Hongxia Liu & Longwei Lin . (2019). Some Perturbation Problems on 2x2 Nonlinear Hyperbolic Conservation Laws. Journal of Partial Differential Equations. 11 (3). 245-259. doi:
Copy to clipboard
The citation has been copied to your clipboard